# SDR SWAA2023031414547

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,180 hours, 28,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dragging
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GRIT DRAGGING DOOR WAY<[01] REPACKED L2 DOOR ESCAPE SLIDE PER AMM 25-66-01;[02] REPACKED SLIDE PER MT 725-61-06 . ORIGINALLY USED WRONG REFERENCE .
